# SDR AWXA200300870

- Difficulty date: August 2, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 54,013 hours, 33,675 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 6549571
- Condition: Leaking
- Location: Zone 222
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROX 3 MIN AFTER DEPARTURE THE RT WING TO BODY OVERHEAT LIGHT ILLUMINATED.  FOLLOWED QRH PROCEDURES AND LIGHT EXTINGUISHED APPROX 2 MIN LATER.  DURING TAXI & TAKEOFF PACK WAS IN AUTO POSITION, AND AFTER TAKEOFF POSITIONED PACK TO HIGH WITH OVERHEAT CONDITION OCCURING APPROX 1 MIN LATER.  ACFT TURNED BACK & LANDED WITHOUT FURTHER EVENT. MX TROUBLESHOT OVERHEAT SYSTEM PER TSM 26-18-00.  CHECKED LOOP RESISTANCE FROM M237 COMPARTMENT OVERHEAT CONTROL UNIT THROUGH PINS: 10-11 (8.4 OHMS), PINS 4-12 (11.4 OHMS), PINS 2-8 (5.9 OHMS), PINS 2-29 (6 OHMS), & PINS 13-27 (10.3 OHMS), ALL PIN RESISTANCE WAS WITHIN TOLERANCE.  REMOVED AND REPLACED RT RAM AIR OUTLET DUCT IAW BMM 21-51-21, LEAK AND OPERATIONAL CHECK GOOD.
